Quality of Move-optimal Schedules for Minimizing Total Weigted Completion Time

Share/Save/Bookmark

Brueggemann, Tobias and Hurink, Johann L. and Kern, Walter (2006) Quality of Move-optimal Schedules for Minimizing Total Weigted Completion Time. Operations Research Letters, 34 (5). pp. 583-590. ISSN 0167-6377

[img] PDF
Restricted to UT campus only
: Request a copy
188kB
Abstract:We study the minimum total weighted completion time problem on identical machines. We analyze a simple local search heuristic, moving jobs from one machine to another. The local optima can be shown to be approximately optimal with approximation ratio 1.5. In a special case, the approximation ratio is Click to view the MathML source.
Item Type:Article
Copyright:© 2006 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/63169
Official URL:http://dx.doi.org/10.1016/j.orl.2005.08.003
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 238073